# SDR UALA2010030500768

- Difficulty date: March 4, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 43,769 hours, 16,367 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT ENTRY DOOR ASSY, FWD FRAME IS CRACKED AT PREVIOUS REPAIR DOUBLER LOCATION.  ACP REPAIR PER PEMCO ENGINEERING DOC PD57-52-0002 WITHOUT DEVIATION.  THE REPAIR IS MAJOR AND RECEIVED FAA STG ONE APPROVAL VIA FAA FORM 8100-9 ON 02MAR10.  COMPLIANCE FINDING TO 14 CFR25.571 AND 26.43 HAS NOT BEEN EVALUATED.  A NEW FAA FORM 8100-9 MUST BE ISSUED PRIOR 01MAR11, DTA 10-017 HAS BEEN CREATED TO 094972TRACK THIS CONDITION.  OK TO CF PER EVA-73494.
